Journal article icon

Journal article

A NUMERICAL STUDY OF THE STEADY SCALAR CONVECTIVE DIFFUSION EQUATION FOR SMALL VISCOSITY

Abstract:
The equation ν{down triangle, open}2u = fx(u) + gy(u) is studied by means of a compact finite difference scheme and numerical solutions are compared to the analytic inviscid (v = 0) solutions. The correct internal and external boundary layer behaviour is observed, due to an inherent feature of the scheme which automatically produces upwind differencing in inviscid regions and the correct viscous behaviours in viscous regions. © 1984.
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Institute
Journal:
JOURNAL OF COMPUTATIONAL PHYSICS
Volume:
56
Issue:
3
Pages:
513-529
Publication date:
1984
DOI:
EISSN:
1090-2716
ISSN:
0021-9991
URN:
uuid:25b697c6-4434-4bf2-b99e-d523bf83e46f
Source identifiers:
22936
Local pid:
pubs:22936

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP